# SDR CALA2015010992921

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 40,615 hours, 17,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 43L CORRODED AT FRAME 56 - 59 TOP SURFACE & UNDERSIDE AROUND FLANGE.  ACCOMPLISHED STRINGER REPAIR ON NR 9710677 IAW SRM 53-00-13 FIG 201 PG 211 DETAIL H.  STRINGER REPLACED FROM FRAME 56 TO 59.
